# SDR ALGA2012041802

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N266AL
- Make and model: Bell 206L-4
- Aircraft serial: 52281
- Aircraft time: 10,870 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040385101
- Part serial: BT360
- Condition: Cracked
- Location: Zone 100
- Part time: 9,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT HAS A VISUAL INDICATION OF CRACK ON AFT END OF SHAFT.
